# SDR DL764060989

- Difficulty date: November 27, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 19,353 hours, 6,200 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Warning Message
- Condition: Illuminated
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTI-SKID OFF EICAS MSG.  RESET PARKING BRAKE VALVE C/B.  CHECKS OK
